MAUDE Adverse Event Report: INTERNAL HEX IMPLANT; DENTAL IMPLANT

INTERNAL HEX IMPLANT; DENTAL IMPLANT
Model Number 204711
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physical analysis cannot be performed as product was not returned.Customer reported no osseointegration.
 
Event or Problem Description
Bone quality at the time of implant failure type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.

Brand Name
INTERNAL HEX IMPLANT
Common Device Name
DENTAL IMPLANT
MDR Report Key12647635
Report Number1287163-2021-52870
Device Sequence Number13763126
Product Code DZE
UDI-Device Identifier00614950004751
UDI-Public00614950004751
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204711
Device Catalogue Number204711
Device Lot Number18010037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR